Vicks Action Cold & Flu Night - 24 Tablets
- Who can use this? Adults and Children 12 years and over. How long to take it for. Adults: Do not take this medicine for longer than a few days at a time unless advised to do so by a doctor. Not to be given to children under 12 years
- Storage & Disposal
- Store below 30 Degrees Celsius in a dry, dark place.
- Product Type
- Cold & Flu Medicine
- Always read the label. Follow the directions for use. Children and adolescents (12-17 year): Do not take longer than 48 hours at a time, unless advised by a doctor. Warnings: This product may cause sleeplessness. This medicine may cause drowsiness. If affected to not drive a vehicle or operate machinery. Avoid alcohol.Do not take: With other products containing, paracetamol, phenylephrine or antihistamines. When pregnant or breastfeeding unless advised by your doctor or pharmacist. Ask your doctor or pharmacist before you take if you have high blood pressure or heart problems or are taking antidepressant medication. If an overdose is taken or suspected, ring the poisons information centre (131126) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage if left untreated. Not to be given to Children under 12 years
What delivery methods are available?
FREE Click & Collect
Just pop over to your selected Discount Drug Store on your chosen day and at your chosen time to pick up your goods where they will be waiting for you.
We offer free delivery for orders above $89 AUD; For orders below $89.00 AUD, a fee of $7.50 AUD will be charged.
Your order will be delivered straight to your door by Australia Post registered mail. Allow up to 2-3 business days.
Please visit Delivery FAQs for more information.